# SDR C2XA98IA453

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16450
- Make and model: Aerosp ATR42-500
- Aircraft serial: 510
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53070210208
- Condition: Corroded
- Location: Bs 28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND STRINGER 16 RIGHT TO BE CORRODED AT FRAME 28.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF STRINGER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
